Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 153, NWS San Francisco Bay Area, CA

September 25, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 25, 2012, 2:22 AM PDT. It took effect at Sep 25, 2012, 12:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2012, 2:22 AM PDT (09:22 UTC)
In effect from
Sep 25, 2012, 12:00 PM PDT
Expired
Sep 26, 2012, 9:00 AM PDT
In force
21 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WHUS76 KMTR 250922
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
222 AM PDT TUE SEP 25 2012

PZZ530-251730-
/O.CAN.KMTR.SC.Y.0150.000000T0000Z-120925T1000Z/
/O.NEW.KMTR.SC.Y.0153.120925T1900Z-120926T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
222 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS OF 15 TO 25 KT EXPECTED TO
  DEVELOP THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-251730-
/O.EXT.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
222 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-251730-
/O.CON.KMTR.RB.Y.0035.000000T0000Z-120926T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
222 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PDT THIS EVENING. 

* SEAS: COMBINED SEAS 9 TO 13 FEET WITH A DOMINANT PERIOD OF 13 
  SECONDS. 

* FIRST EBB: 1.4 KNOTS AT 1:01 PM TUESDAY AFTERNOON..

* SECOND EBB: 2.1 KNOTS AT 1:23 AM TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
932 
WHUS76 KMTR 251550
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
850 AM PDT TUE SEP 25 2012

PZZ545-260000-
/O.CON.KMTR.RB.Y.0035.000000T0000Z-120926T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
850 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PDT THIS EVENING. 

* SEAS: COMBINED SEAS 9 TO 13 FEET WITH A DOMINANT PERIOD OF 13 
  SECONDS. 

* FIRST EBB: 1.4 KNOTS AT 1:01 PM TUESDAY AFTERNOON.

* SECOND EBB: 2.1 KNOTS AT 1:23 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-260000-
/O.CON.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
850 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-260000-
/O.CON.KMTR.SC.Y.0153.120925T1900Z-120926T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
850 AM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

* WINDS: WEST TO SOUTHWEST WINDS OF 15 TO 25 KT EXPECTED TO 
  DEVELOP THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
664 
WHUS76 KMTR 252118
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
218 PM PDT TUE SEP 25 2012

PZZ545-252230-
/O.CAN.KMTR.RB.Y.0035.000000T0000Z-120926T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
218 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR ROUGH BAR. 


$$

PZZ540-260530-
/O.EXB.KMTR.SC.Y.0153.000000T0000Z-120926T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
218 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH EARLY WEDNESDAY MORNING.

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-260530-
/O.CON.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
218 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-260400-
/O.CON.KMTR.SC.Y.0153.000000T0000Z-120926T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
218 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

* WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH
  THIS EVENING. THE STRONGEST WINDS WILL REMAIN NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
471 
WHUS76 KMTR 260410
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
910 PM PDT TUE SEP 25 2012

PZZ530-260515-
/O.EXP.KMTR.SC.Y.0153.000000T0000Z-120926T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
910 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ570-261215-
/O.CON.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
910 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
WEDNESDAY. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261000-
/O.CON.KMTR.SC.Y.0153.000000T0000Z-120926T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
910 PM PDT TUE SEP 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH EARLY WEDNESDAY MORNING. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
309 
WHUS76 KMTR 260937
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
237 AM PDT WED SEP 26 2012

PZZ530-261745-
/O.EXB.KMTR.SC.Y.0150.120926T2000Z-120927T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
237 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO DEVELOP
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-261600-
/O.EXT.KMTR.SC.Y.0153.000000T0000Z-120926T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
237 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH EARLY WEDNESDAY MORNING. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-261745-
/O.CON.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
237 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
350 
WHUS76 KMTR 261548
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
848 AM PDT WED SEP 26 2012

PZZ540-261700-
/O.EXP.KMTR.SC.Y.0153.000000T0000Z-120926T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
848 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

$$

PZZ570-270000-
/O.CON.KMTR.SC.Y.0150.000000T0000Z-120927T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
848 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT EXPECTED TO CONTINUE 
  THROUGH WEDNESDAY EVENING. 

* WAVES: FRESH STEEP SEAS WILL BE GENERATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-270000-
/O.CON.KMTR.SC.Y.0150.120926T2000Z-120927T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
848 AM PDT WED SEP 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS
  AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 11:01 PM PDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 24, 11:01 PM PDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1101 PM PDT MON SEP 24 2012

.DISCUSSION...AS OF 8:30 PM PDT MONDAY...AN UPPER LEVEL LOW
DROPPING INTO NORTHWESTERN NEVADA BROUGHT A COOLER AIRMASS TO THE
AREA TODAY. TEMPERATURES TODAY WERE ABOUT 5-10 DEGREES COOLER THAN
YESTERDAY. THE MARINE LAYER DEEPENED TO AROUND 2000 FEET TODAY BUT
A STRONG NORTHERLY SURFACE GRADIENT HAS LIMITED THE INLAND
PENETRATION OF THE STRATUS. SIMILAR CONDITIONS ARE EXPECTED
TONIGHT.

MANY AREAS WILL SEE WARMER TEMPERATURES TUESDAY AS THE LOW MOVES
EAST AND UPPER LEVEL RIDGE BUILDS OFF THE COAST. THE SURFACE FLOW
WILL BECOME MORE ONSHORE TUESDAY NIGHT AND WEDNESDAY SO THERE
WILL BE SLIGHTLY COOLER TEMPERATURES WEDNESDAY.

MORE SIGNIFICANT WARMING IS EXPECTED BY THE END OF THE WEEK AS AN
UPPER LOW FORMS NEAR 30/130. THIS LOW WILL PUSH THE RIDGE INTO
NORTHERN AND CENTRAL CALIFORNIA. THE ONSHORE FLOW WILL BECOME VERY
WEAK SO THERE WILL BE LESS COASTAL LOW CLOUDS WHICH WILL AID IN
THW WARMUP. AS OF NOW...IT LOOKS LIKE THE INLAND VALLEYS WILL HAVE
AFTN HIGHS IN THE 80S AND 90S FROM THURSDAY INTO EARLY NEXT WEEK.
COASTAL TEMPERATURES COULD PUSH INTO THE 70S IN MANY PLACES.

&&

.AVIATION...AS OF 11:00 PM PDT MONDAY...SATELLITE IMAGERY SHOWS
NORTHERLY WINDS GRADUALLY ERODING THE STRATUS ALONG THE COAST
TONIGHT. THIS COUPLED WITH A 1000 FT MARINE LAYER WILL SLOW THE
INLAND INTRUSION OF THE STRATUS OVER NORTH BAY AND BAY AREA
TERMINALS OVERNIGHT. AS A RESULT WE HAVE BACKED OFF ON LOW CLOUDS
OVER THE BAY AREA FOR THE 06Z TAF PACKAGE.

VICINITY OF KSFO...VFR CONDITIONS WILL PERSIST THROUGH LATE
TONIGHT WITH TEMPORARY BROKEN CIGS OVER KSFO AND KOAK BETWEEN 12Z
AND 17Z TUESDAY MORNING. LIGHT WINDS WILL PERSIST THROUGH TONIGHT
THEN INCREASE IN THE AFTERNOON TO AROUND 20 KT.

KSFO BRIDGE APPROACH...PATCHY LOW CLOUDS WILL FILL IN OVER THE
BAY LATE TONIGHT WITH BKN CIGS AROUND 800-1000 FT. CLEARING OVER
THE APPROACH ANTICIPATED AROUND 17Z.

MONTEREY BAY AREA TERMINALS...IFR CIGS WILL DROP TO LIFR AFTER
10Z. CLEARING ANTICIPATED BETWEEN 19Z-21Z TUESDAY AFTERNOON.
LIGHT WINDS WILL PERSIST THROUGH TONIGHT THEN INCREASE IN THE
AFTERNOON TO AROUND 12 KT.

&&
.MARINE...AS OF 10:57 AM PDT MONDAY...LATEST BUOY REPORTS SHOW
LONG PERIOD SWELLS OF 16-17 SEC IMPACTING THE REGION. NO CHANGE IN
FORECAST...AS PERIODS WILL DECREASE TO 15-16 SEC LATER TODAY WITH
HEIGHTS 7-10 FEET.  BEACH HAZARD STATEMENT REMAINS IN EFFECT (SEE
SFOCFWMTR FOR DETAILS).

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...ROUGH BAR ADVISORY FOR SF BAR
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...SF BAY UNTIL 3 AM

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Sep 24, 7:42 PM PDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
742 PM PDT MON SEP 24 2012

CAZ529-260245-
NORTHERN MONTEREY BAY-
742 PM PDT MON SEP 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...MONDAY NIGHT

A LONG PERIOD WEST SWELL WILL CONTINUE ALONG THE COASTAL WATERS
THROUGH TONIGHT. THIS WILL RESULT IN STRONGER THAN USUAL RIP
CURRENTS AND LARGE SURF AT SOME WESTERLY FACING BEACHES.
A BEACH HAZARDS STATEMENT HAS BEEN ISSUED.

*  SEE BEACH HAZARDS STATEMENT...SFOCFWMTR WHUS46 KMTR...FOR MORE
   DETAILS

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DIMINISHED SWELLS AND WAVE HEIGHTS ARE FORECAST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ530-260245-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
742 PM PDT MON SEP 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...MONDAY NIGHT

A LONG PERIOD WEST SWELL WILL CONTINUE ALONG THE COASTAL WATERS
THROUGH TONIGHT. THIS WILL RESULT IN STRONGER THAN USUAL RIP
CURRENTS AND LARGE SURF AT SOME WESTERLY FACING BEACHES.
A BEACH HAZARDS STATEMENT HAS BEEN ISSUED.

*  SEE BEACH HAZARDS STATEMENT...SFOCFWMTR WHUS46 KMTR...FOR MORE
   DETAILS

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DIMINISHED SWELLS AND WAVE HEIGHTS ARE FORECAST.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 9:29 PM PDTSmall Craft Advisory for Rough BarMTR17 hr
Sep 25, 3:29 PM PDTBeach Hazards StatementMTRMonterey, Santa Cruz6 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.